Well, I Don't Exactly Hate It...actually I Don't Really Know...yet

I've been on Cymbalta for about 2 years now, the dosage going up little by little over this time until a couple of months ago doc put me on 120mg (for me that was 4 caps each day). I tried for a while, but when I didn't feel anything different, I thought this is rubbish I can't be bothered with this any more. So I 'forgot' to renew my prescription, then I ended up economising the caps I had left. I haven't taken any for a week now, and I don't know how I feel. Last Saturday night was at a party with my friends, then all of a sudden I realised how ugly I was, and how everybody hated me, and how they think I'm just this old person trying to be hip when really I should be thinking about replacing one (sorry, bad joke), so I left and went home. Then Sunday I spent moping around not knowing what to do, a bit nervy and snappy. Monday I had these weird sensations like I would move but my head would not realise until a few seconds after - like my body and mind weren't quite in sync. But I felt great that night, and all day Tuesday. Wednesday and until now I have just the out of sync problem, but honestly I really notice how ugly I am and how all around there are young people, I really feel the difference.

*Monday update* - this may seem odd, but I've just discovered I can ****** without even touching myself! Ok, so it's a bit of an x-rated side-effect of coming off Cymbalta, I don't want to offend anyone (close my story if it's too much), but it's the truth! I was just sitting there reading the papers this morning, when I started getting a few hot pictures in my mind for no reason, and then after my attention left the newspaper I started watching this little 'film' in my head and then a few moments later....how strange! I hope this side effect continues :-)
aussiefrench aussiefrench
36-40
Sep 16, 2012